Can I have 35% TCA peel (one month later) after I had cortisone injection? I had cortisone injection for treating the inflammable acne last month and right now my acne looks better and I am considering 35% TCA peel in the end of the month.
Is TCA Peel Safe After Cortisone Injection?
Doctor Answers (1)
You sure can.
Thank you for your question.
You should have no problem with a TCA peel after getting a cortisone injection one month ago. Generally, cortisone injections last one month or less, and have nothing to do with chemical peels or other acne treatments. It will have no impact on your wound healing, and you should do just fine with any peel at any time after a cortisone injection.
Just as an aside, we usually do glycolic peels for acne and TCA peels for aging and photodamage. Please clarify which peel you are getting with your physician prior to doing it.
Hope this helps!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.